Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 893279, 12 pages
http://dx.doi.org/10.1155/2014/893279
Research Article

Bifurcation Approach to Analysis of Travelling Waves in Nonlocal Hydrodynamic-Type Models

1Department of Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
2Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 7 November 2013; Revised 22 January 2014; Accepted 30 January 2014; Published 18 March 2014

Academic Editor: Wen-Xiu Ma

Copyright © 2014 Jianping Shi and Jibin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianping Shi and Jibin Li, “Bifurcation Approach to Analysis of Travelling Waves in Nonlocal Hydrodynamic-Type Models,” Abstract and Applied Analysis, vol. 2014, Article ID 893279, 12 pages, 2014. doi:10.1155/2014/893279